# SDR DXTA2020082504021

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Rkwell 700
- Aircraft serial: 7000022
- Aircraft time: 275 hours, 159 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 564202
- Part serial: B596874
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING THE LANDING GEAR HANDLE UP, SEVERAL LOUD BANGING NOISES WERE HEARD.  MAIN GEAR INDICATIONS WERE UP, NOSE GEAR DOWN, FOLLOWED BY GEAR MISCOMPARE AND GEAR DOOR CAS MESSAGES.  AFTER 20-30 SECONDS, NOSE GEAR INDICATION WAS ALSO UP, BUT ALL THREE GEAR INDICATIONS WERE AMBER.  WHEN RETURNING TO LAND AND SELECTING GEAR HANDLE DOWN, GEAR REMAINED UP AND GEAR CONTROL FAULT CAS MESSAGE APPEARED.  RAN LANDING GEAR WILL NOT EXTEND CHECKLIST AND EXTENDED THE GEAR WITH EMER RELEASE.  SIGN OFF.  RESET GEAR MANUAL DROP HANDLE AND ACTUATED GEAR MULTIPLE TIMES WHILE MANIPULATING THE LT INNER GEAR DOOR, NO FAULTS NOTED.  RERIGGED THE INNERDOOR UP PROXIMITY SWITCHES, IAW THE CESSNA 700 MM CHAPTER 32-32-00 AND 32-60-20.  ACCESSED AND REMOVED LT MLG INBOARD DOOR PROX SWITCH UY023.  INSTALLED AND RIGGED NEW PROX SWITCH ASSEMBLY.  VERIFIED THE THREE OTHER MLG DOOR PROX SWITCHES WERE RIGGED WITHIN SPECS.  PERFORMED OPS CHECK OF MLG AND MLG OPS CHECK GOOD.  WORK PERFORMED IAW 700 M.M. CHAPTER 32-60-30.
